MathSciNet Relay Station
MathSciNet bibliographic data
MR2227933 26D15 (39A10)
Cheung, Wing-Sum; Ren, Jingli Discrete non-linear inequalities and applications to boundary value problems. J. Math. Anal. Appl. 319 (2006), no. 2, 708–724.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement